# SDR UALA2011071103433

- Difficulty date: July 10, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,582 hours, 6,075 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIGTAIL P41 SHORTED WIRE AND WILL NOT COOK CART SLIGHT SIZZLE NOISE HEARD BY FLT ATTENDANT.
